# SDR AALA201705189020

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 68,012 hours, 8,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 52387
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY AT THE L4 DOOR, M33407.   REMOVED FROM ACFT. REPLACED THE EMERGENCY POWER SUPPLY IAW AMM 33-51-06,  OPS CHECKED OK.
